Home   >   CSC-OpenAccess Library   >    Manuscript Information
Full Text Available

This is an Open Access publication published under CSC-OpenAccess Policy.
Mathematical Derivation of Annuity Interest Rate and its Application
Karam Aliy Fayed
Pages - 27 - 41     |    Revised - 01-05-2011     |    Published - 31-05-2011
Volume - 2   Issue - 2    |    Publication Date - September / October 2011  Table of Contents
Matlab programming, Investment Mathematics, Statistical Toolbox
A fundamental task in business for investor or borrower is to know the interest rate of an annuity. In this type of problem, the size of each periodic payment(R), the term(n), and the amount(Sn) or the present value of the annuity(An) are usually given. However, a direct equation representing the Annuity Interest Rate(i) is not available, since an approximate value of the Annuity Interest Rate is obtained by interpolation method based on table showing (Sn/R) values. This paper emphasizes the real time computational problem for Annuity interest rate. It has therefore been important to derive an equation for computing the Annuity Interest rate. The evaluation of error analysis has been discussed. The new algorithm saved computational energy by approximately 99.9% than that of the tabulated one.
CITED BY (0)  
1 Google Scholar
2 CiteSeerX
3 Scribd
4 slideshare
5 PdfSR
1 Shao and Shao, “Mathematics for management and finance”, eighth edition, 1998.
2 Email: karamfayed_1@hotmail.com
Dr. Karam Aliy Fayed
Port Said University - Egypt